| Catalog Number |
AI-07155-KS |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "the locking mechanism, even when fully tightened, does not secure the pacing wire in place.We've also noticed that blood/fluid backs up into the swandom almost immediately as well.We ha a patient yesterday, who by the time they got up to their room, was not longer capturing.That patient had to be brought back to our lab and we we're still unable to secure the wire in place.Luckily our ep physician was free to place a permanent pacemaker at this time, but this could have easily been a major problem had the patient not had a decent underlying rate.".
Event or Problem Description
It was reported " the locking mechanism, even when fully tightened, does not secure the pacing wire in place.We've also noticed that blood/fluid backs up into the swandom almost immediately as well.We had a patient yesterday, who by the time they got up to their room, was not longer capturing.That patient had to be brought back to our lab and we we're still unable to secure the wire in place.Luckily our ep physician was free to place a permanent pacemaker at this time, but this could have easily been a major problem had the patient not had a decent underlying rate.".
Additional Manufacturer Narrative
(b)(4).The product was not returned for investigation.The customer submitted video was reviewed and shows an unused device which is deemed as a representative sample.In the video, the user fully tightened the tuohy-borst adapter while the catheter was fully inserted; however, the catheter was moving freely and did not lock in position, which is consistent with the reported event.A de-vice history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint that the "locking mechanism, even when fully tightened, does not secure the pacing wire in place" is confirmed based on the customer video provided with the complaint report.In the video, the user fully tightened the tuohy-borst adapter while the catheter was fully inserted; however, the catheter was moving freely and did not lock in position.The device noted in the video was an unused device which is deemed as a representative sample.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release; however, the specifications were not met during the complaint investigation due to the defective tuohy-borst adapter.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.